# SDR HNAA2013053100315

- Difficulty date: May 31, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- Aircraft time: 70,596 hours, 79,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: LP1563
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER CEILING MID EMERGENCY LIGHT IS INOPERATIVE.  R & R BULB IAW 33-51-00.  OPS CHECKED GOOD.
